MathSciNet Relay Station
MathSciNet bibliographic data
MR517388 83C20 (58D99)
Jang, Pong Soo Erratum: "On the positivity of energy in general relativity'' (J. Math. Phys. 19 (1978), no. 5, 1152–1155). J. Math. Phys. 20 (1979), no. 1, 217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement